# SDR AALA202107209985

- Difficulty date: July 11, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,719 hours, 6,727 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT DOOR 4 R AND 4L SLIDE ARMED INDICATION DISAPPEARED ON SD PAGE. FLIGHT ATTENDANT NOTED MINOR MOVEMENT WHEN PRESSED TO ARM IN ARM POSITION GIVING A MOMENTARY SLIDE ARMED LIGHT. **SUPPLEMENTAL REPORT FOR AALA202107129985: MAINTENANCE FOUND THE DOOR ARMING PROXIMITY SWITCH OUT OF ADJUSTMENT ON THE 4L DOOR AND THE 4R DOOR (AALA202107207704). MAINTENANCE ADJUSTED THE DOOR ARMING PROXIMITY SWITCHES ON THE 4L & 4R DOOR PER AMM 52-71-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK ** (CLOSED)
